Rydapt and nausea

  • 1 reply
  • 8 subscribers
  • 829 views

Hello,

I was diagnosed with AML in July 2020 at the age of 24. After 4 rounds of intensive chemo as an inpatient I have been in remission since dec 2020. 

since then I have been given midostaurin (rydapt) I take 100mg a day. Apart from the obvious awful smell and size I’m finding the nausea very hard to cope with. I take ondanststron which isn’t too useful and metoclopramide which does seem to help a bit more. 

has anyone had any experience with this and found anything that helps with the sickness? Thanks Jess

  • Hi and a very warm welcome to the online community

    That's great that you're in remission from AML but not great that you're having difficulty managing sickness.

    I hope you don't mind me recommending that you join the acute myeloid leukaemia group which is a great place to ask questions, share experiences and get support from others. I'm sure if you post your question there you'll find people who can help.

    To join just click on the link I've created and then choose 'click to join' or 'join' (depending on the device you're using) on the page that opens. You can then introduce yourself and post in the same way as you did here and join in with existing conversations by clicking on 'reply'. 

    It would be great if you could pop something about your journey so far into your profile as it really helps others when answering or looking for someone with a similar diagnosis. It also means that you don't have to keep repeating yourself. To do this click on your username and then select 'Profile'. You can amend it at any time and if you're not sure what to write you can take a look at mine by clicking on my username.

    If you have any difficulty navigating the community just drop me a reply and I'll be pleased to help.

    x

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"